# SDR 96ZZZX3992

- Difficulty date: June 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N708AW
- Make and model: Boeing 737112
- Aircraft serial: 19771
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Regulator
- Part number: 39268631
- Condition: Failed
- Location: 13th Stage
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PHX/SJC - FLT 2886 - AIR TURNBACK.  UNABLE TO PRESSURIZE AIRCRAFT WITH SINGLE PACK ON CLIMB-OUT.  BLEED AIR LEAK UNDER BLOW-OUT DOOR NR 1, ENGINE NR 1 KRUGER FLAP AT DUCT CLAMP.  RETORQUED CLAMP.  REMOVED A4ND REPLACED NR 2 ENGINE PRE-COOLER VALVE PER MM 36-00-00.  REMOVED AND REPLACED NR 1 ENGINE 13TH STAGE REGULATOR PER MM 21-11-31.  CABIN AIR LEAK AFT LEFT FUSELAGE AT LAP JOINT 2 PLACES ADJACENT TO PORTABLE WATER SERVICE PANEL.  REMOVED PREVIOUS REPAIR, REPAIRED PER SRM 53-30-3 F. 16.  E/E COOLING E4XHAUST VALVE NOT CLOSING ALLTHE WAY.  REMOVED AND REPLACED COOLING EXHAUST VALVE.  TOTAL CYCLES, 2,757.  REFERENCE:  OPERATOR CONTROL NR AWXA960294.
